# SDR AALA202503076155

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 39,294 hours, 16,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE, THE REPLACEMENT SLIDE FAILED THE OPERATIONAL CHECK PER TASK CARD 26L00025010 AND WAS REMOVED TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE WAS RE-INSTALLED PER TASK CARD 26L00025010.
